# SDR AALA202411048887

- Difficulty date: October 29, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 32,837 hours, 13,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR DIFFICULT TO OPEN FROM INSIDE AND OUTSIDE. MAINTENANCE REPLACED L4 DOOR LOWER SUPPORT ARM BUSHINGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
